# SDR MYWA100055

- Difficulty date: April 10, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 13,928 hours, 5,381 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Illuminated
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT ITEM - CONTROL CABIN LIGHT ILLUMINATES ON RECALL AND GOES OUT ON MASTER CAUTION RESET.
